Mathematische Zeitschrift

, Volume 225, Issue 2, pp 295–316 | Cite as

Ensembles de module maximum des domaines rigides de C2

  • Pascal Honvault

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Pascal Honvault
    • 1
  1. 1.URA CNRS D 0751, U.F.R. de Mathématiques, Université de Lille I, F-59655-Villeneuve D’Ascq Cedex, FranceFR

Personalised recommendations